# SDR 07FDEA03217

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA FOUND SEVERE CORROSION ON LONGERON.  REPAIRED LONGERON IAW SRM 53-10-00 VOL I FIG 1& 2.
